# SDR FDEA200902030441

- Difficulty date: February 3, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757236
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 HOLES AT STA 1300 BETWEEN STRINGER 5R AND 4R ARE OUT OF LIMIT.  REMOVED DAMAGED AREA IAW 757 SF SRM 53-00-07 REPAIR NR3 FIG 201.  FABRICATED REPAIR  CHANNELS -1 AND -2.  INSTALLED REPAIR CHANNELS IAW SRM 53-00-07 REPAIR NR 3 FIG 201.  THIS REPAIR IS A CATEGORY "B" MAJOR REPAIR.
